# SDR ASAA1159338

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 17,890 hours, 5,236 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FMC DISAGREE LIGHT ON BOTH PILOTS' DISPLAYS.  ACCOMPLISHED QRH, LIGHT WENT OUT.  OPS NORMAL.
